Hi I only like to know if i should take Oestrogen Gel (Gynekadin Gel,German) and any Progesterones or Testosterones after I have stopped them in January...since one week I rake again Gynekadin Gel (Oestrogen gel), one hub in the morning and Bioveva Progesterone cream one hub in the evening..but I gained weight and water inside my body. I do sports! And I eat healthy.
I do not know what to do with or without...with i feel better without i gain weight and water...here in UK and Germany I think the doctors are not really on the newest stand..what can I do? and which hrt products? Now I am 41,,thank very much and this site is absolute perfect!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.